# SDR DALA1230816818

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A DENT WAS DISCOVERED IN THE C2 CARGO COMPARTMENT LEFT SIDE BS 1520 - INNER FREE FLANGE.  REMOVED DAMAGE AREA AND INSPECTED REF: B757 SRM 53-00-07 REPAIR 5.  NO DISCREPANCIES NOTED.  FABRICATED REPAIR, INSTALLED AND TREATED AREA.
